Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleStandard bases for local rings of branches and their modules of differentials
Author(s) Abramo Hefez, Marcelo Escudeiro Hernandes
TypeArticle in Journal
AbstractThis paper presents an effective method for computing Standard bases for the local ring of an algebroid branch and for its module of Kähler differentials. This allows us to determine the semigroup of values of the ring and the values of its Kähler differentials, which in the case of complex analytic branches are, respectively, important topological and analytical invariants.
KeywordsCurve singularities, Standard bases, Semigroups of values, Kähler differentials, Numerical invariants
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717106000708
LanguageEnglish
JournalJournal of Symbolic Computation
Volume42
Number12
Pages178 - 191
Year2007
NoteEffective Methods in Algebraic Geometry (MEGA 2005)
Edition0
Translation No
Refereed No
Webmaster